Open Access
Translator Disclaimer
July 1996 The strong law of large numbers for a Brownian polymer
M. Cranston, T. S. Mountford
Ann. Probab. 24(3): 1300-1323 (July 1996). DOI: 10.1214/aop/1065725183

Abstract

We prove the strong law of large numbers for a continuous-time version of reinforced random walk. This extends previous results of Durrett and Rogers.

Citation

Download Citation

M. Cranston. T. S. Mountford. "The strong law of large numbers for a Brownian polymer." Ann. Probab. 24 (3) 1300 - 1323, July 1996. https://doi.org/10.1214/aop/1065725183

Information

Published: July 1996
First available in Project Euclid: 9 October 2003

zbMATH: 0873.60014
MathSciNet: MR1411496
Digital Object Identifier: 10.1214/aop/1065725183

Subjects:
Primary: 60F15, 60H05

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.24 • No. 3 • July 1996
Back to Top